# SDR SWIA202156592

- Difficulty date: February 27, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,269 hours, 39,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE ON RIGHT SIDE OF FUSELAGE BETWEEN THE SERVICE DOOR AND WING. APPROXIMATELY 2 INCH BY 2 INCH HOLE.    FLIGHT 5217 - FILED CLOSED    INSPECTED AND FOUND CRACK/PUNCTURE DAMAGE TO SIDE FUSELAGE SKIN (DWG 601R38321, 0.045" / THK IN CHEM MILL POCKET & 0.058" THK IN PAD UP AREA, REF) BETWEEN FS409.00+48 - FS409.00+64 / AND STR 16R - STR 18R. COMPLIED WITH TEMP REPAIR TO FUSELAGE SKIN BETWEEN FS409.00+48 - FS409.00+80 AND STR 16R - 18R PER REO 601R-53-31-1181 REV A DATE 2021-03-01. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII CARD 51-900-1003-SKY. INITIATED FORM M335 AND M-337.
